# SDR CALA0000416

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK IN FORWARD CARGO DOOR OUTER SKIN AT EDGE OF SKIN ABOUT 3 INCHES BELOW GRAY PAINT.  THE CRACKED AREA WAS CUT OUT AND A REPAIR DOUBLER AND SHIMS WERE INSTALLED IAW SRM 52-05, FIGURE 4.
